# SDR ASAA2019092030791

- Difficulty date: September 20, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 41,837 hours, 12,527 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YY084006
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 41,883 hours, 12,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PDC INSPECTION FOUND #2 ENGINE DRIPPING FUEL FROM MAIN OIL/FUEL HEAT EXCHANGER PAD DRAIN. GROUNDED - YES. REFERENCING AMM 71-71-00-200-801-F00 - ENGINE VENTS AND DRAINS INSPECTION - THE LEAK RATE IS WITHIN LIMITS FOR DISPATCH (4 DRIPS/MIN, LIMIT IS 90). THE HEAT EXCHANGER MUST BE REPLACED WITHIN 25 FLIGHT CYCLES. REMOVED AND REPLACED #2 ENGINE MAIN OIL/FUEL HEAT EXCHANGER PER AMM 79-21-02. GROUND VERIFICATION AND LEAK CHECKS GOOD.
